Plz can someone tell me anything about being on SEROQUEL 100mg. I know it gives me a good sleep. Think it slows my mind down. I'm depressed & terrible Aniexty. Always scared & afraid. Plz help.
Interested in more discussions like this? Go to the Depression & Anxiety Support Group.
You have asked about Seroquel. You did not mention how long you have taken this med and that does make a difference in how you are feeling. Meds of this sort will have more side effects at the beginning of treatment and tend to have lesser side effects several weeks into treatment.
While I have never had any personal experience with Seroquel, I found a website that explains a bit more about it, http://bipolar-disorder.emedtv.com/seroquel/seroquel.html. I also found some info on the NIH website (using the generic name for Seroquel), https://www.ncbi.nlm.nih.gov/pubmedhealth/PMHT0011909/.
If you are comfortable sharing more about your use of this med, it would be good to know how long you have been taking the 100 mg dosage. Did you try lower dosages earlier on in treatment? Is your doctor aware of your feeling that as you say, ” it slows my mind down.” ?
We look forward to hearing from you again.
Hello @derryman I am Scott and my wife was on Seroquel for years. Her dosage varied as she moved through her war with brain cancer, but she was on this medication, along with almost two dozen more, for the duration of her 14 years. She took it to battle her nearly uncontrollable anxiety.
Have you discussed this medication with your primary care doctor? Also your pharmacist may also have a lot more information for you as well.
Do you have specific questions regarding this medication?
Strength, courage, and peace!
@derryman 100 mgs is low dose, so perhaps it was given to you for anxiety or sleep? I have been on that dose for both of those reasons for years. It is an atypical antipsychotic but off label use at low dose is usually for the above reasons or as an augmenting agent. Higher doses are for bipolar and schizophrenia. Hope this helps!
Hi Folks, went to bed happy. Took my SERAQUEL 100mg, slept well. Got out of bed at 3pm. Waken at 11.30am & couldn’t move with FEARS & ANIEXTY. Really weepy & upset now. Why, Why, Why… Panicking now. Help me Plz. GOD BLESS TO EVERYONE.
Jump to this post
That does indeed sound awful, @derryman. I wanted to let you know I moved your post over to your prior discussion about Seroquel, as there are others here who may have some input for you on this. A couple other Mayo Clinic Connect members who may have some thoughts for you are @majic, @anniegk, @hwilson7 and @cathy615. They have also talked about this medication and may have some thoughts on the symptoms you are experiencing.
@derryman, what is your doctor saying about the fear and anxiety you are having?
Thank you for replying to my post. The doctor put my EFFOXER up to 300mg & SERAQUEL up to 100mg. Answer he said. DONT WORRY YOU WILL BE OK. Living with Fear & Aniexty everyday. NOT LIVING. JUST STRUGGLING THROUGH TODAY. THEN SAME TOMORROW & THE NEXT DAY. So So fed up. UNEMPLOYED. TO MUCH TIME TO THINK. GOD BLESS EVERYONE.
Thank you for your kind reply & help. Yes Aniexty & sleep is my problem. Fears is terrible. Added BUSPIRONE now as well with 300mg Effexor. Fighting everyday. Not living just trying to pass each day. No enjoyment or happiness in life. Just fears & Aniexty. SORRY FOR MOANING BUT THATS MY LIFE AT PRESENT. GOD BLESS ALL. Thx.
I remember being where you are. It was a very difficult time of my life, working with a psychiatrist, a psychologist, a pcp and for a time, a support group for depression and anxiety. I thought I would never be able to climb up out of the dark hole of despair, hopelessness, suicidal ideation, and various other things. I really didn’t expect to survive the blackest period of my life, but I did, with a lot of help. Sometimes I feel like I’m on the stairs leading down to the hole.
I surely hope never to return to that place, and I know that I’m doing as well as I am thanks to a number of meds, people and prayers, the same things that you’re counting on in your recovery.
My prayers are lifting you up to the throne of God.
Despite substantive problems with sleep, I did not tolerate Seraquel and discontinued use of it. I rely on any naturally present energy to provide stamina to work through depression. Seraquel, at the lowest dose recommended, hammered me down. I slept hard like a rock, almost too hard (knocked-out hard).
However, I never felt rested. It was very difficult to get moving in the morning – to accomplish.
While the # of hour is sleep increased, my restfulness did not. Sedating effects made getting up difficult. A bad start to a day was more likely to lead to a difficult day.
My only recommendation is to clearly communicate with your physician how the medication impacts your living. Weighing risks and benefits is critical. And also listen to your gut.
Want off seroquel 100mg only been on that high a dose for a month going back to 50and tapering slowly with cbd oil anyone else use the oil to detox
Connect with thousands of patients and caregivers for support and answers.
Already have an account? Sign In